# SDR 6CBA2017082317172

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N112AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1412
- Aircraft time: 4,204 hours, 3,951 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HOURLY INSPECTION, SOME DAMAGE WAS FOUND ON THE LT ELEVATOR TRAILING EDGE APPROXIMATELY 51.25 INCHES OUTBOARD.  THE LT ELEVATOR WAS REPAIRED IAW SRM-12-B-55-20-00-00A-664A-A, REPAIR RM08221.
